Thread: Cramps all the time
03-07-2004, 06:44 PM #1
Cramps all the time
Ahhhh, I hate asking for advice. Usually Im good for doing my own research and figuring it out on my own but here goes.
Last few weeks I am getting balled up cramps all over my body. At night my calves cramp up and my quads. Usually if I stretch out. I cant even stretch out my arms with out my biceps or forearms cramping a little and getting a charlie horse. If I move to quickly I get cramps also. Even in my hips if I stand to fast.
I would have assumed it would be low electrolytes if I were dieting for a show but Im not. Im eating like a horse. I'll post up my stats and you guys can figure it out.
Im going on my 15/16th week of test/fina. 750mg Test Enathate E5D and tren 100mg ED. Now Im also on dbol 30mg ED in my 3rd week. Also B12 ED since the start of the cycle.
My supps are:
Flax Seed Oil ED
Milk Thistle ED
Gallon+ water ED
Not counting calories just eating oatmeal/rice/chicken breasts/protein shakes/fish/tuna/potato's/veggies/and occasionally taco bell or McD's here n there through out the week.
Think maybe its the dbol? I get incredible pumps even in my jaw when I chew but I wouldn't imagine cramps or charlie horses. I used to get cramps when I would deplete and use diuretics before a show. That's the only time I can remember cramping like this.
Also I am assuming I am on to long and Im having reactions to the shut down of fina?
03-07-2004, 06:49 PM #2
i don't really know what could be causing it at this point...
just like you, the only time i get bad cramps are when i use lasix.
as you already know, that is from potassium deficiencies, so perhaps you should eat some bananas this week and see if the cramping improves?
i really can't suggest anything more than that...if the pumps were coming along with the cramps the dbol might be the culprit, however you would also probably notice some of the other sides of dbol like higher bp and headaches.
see if the banana trick works...several times when i have consistent cramping it works for me whether or not it is from electrolyte depletion or not.
03-07-2004, 06:52 PM #3
sorry......... it might be the dbol ... but i was taking winny at the same time..
got 3 cramps at the same time........
no matter what i did...........The answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
03-07-2004, 06:54 PM #4
hmmm..yah good idea. Think maybe my potassium levels are low. Think I will get some pottasium pills tomorrow and try that.Originally Posted by daem
03-07-2004, 06:54 PM #5
id try potassium and taurine... see if that helps
03-07-2004, 06:57 PM #6
Ok, pottasium and taurine.Originally Posted by razor67
03-07-2004, 07:00 PM #7
Taurine and more water.
03-07-2004, 07:18 PM #8
thank you...thank you
03-07-2004, 07:32 PM #9
03-07-2004, 07:33 PM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)